# SDR ABXA20150710122

- Difficulty date: July 10, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 452T27064
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STRINGER CLIPS & SHEAR TIE AT FS 1329, BETWEEN STRINGER 33L & 34L CORRODED.  FABRICATED & INSTALLED 452T2706-4 ANGLES IAW DWG 452T27006.  SDR INFO, CORRODED L2, PN 452T2706-4, SN NA, PART NAME ANGLE, FS & BS ON ACFT 1280L & 1324L, STRINGER LOCATION ON ACFT STRINGER 34L.  ACFT WAS GNDED.
